| Catalog Number |
02.12.0022R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
04/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At 6 years from the primary, the patient came in reporting pain due to a loose femur and the cause of the loose femur is unknown.The surgeon revised the femoral component and insert.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 29 april 2024 lot 172753: (b)(4) items manufactured and released on 20-sept-2017.Expiration date: 2022-09-03.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.